# SDR WX0A2020100573585

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 40,745 hours, 33,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 & R2 EXIT SIGN LIGHTS INOPERABLE.  PERFORMED EPSU SYS TEST AND TSM 33-51-00-810-859-A.  REMOVED AND REPLACED EPSU (12WL), IAW AMM 33-51-38 PB 401.  OPS CHECK GOOD.
